# SDR GTIA2022091536659

- Difficulty date: September 14, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N626NK
- Make and model: Airbus A320-232
- Aircraft serial: 5999
- Aircraft time: 30,205 hours, 13,767 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Slide
- Condition: Detached
- Location: L1 Door
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF L1 SLIDE DETACHED FROM DOOR-REINSTALLED L1 ESCAPE SLIDE RAFT PACK ASSEMBLY IAW AMM 25-62-44 OPERATIONAL CHECK OK
